MathSciNet Relay Station
MathSciNet bibliographic data
MR2763764 (2012a:35075) 35J60 (35B51 35J92 91A15)
Armstrong, Scott N.; Smart, Charles K.; Somersille, Stephanie J. An infinity Laplace equation with gradient term and mixed boundary conditions. Proc. Amer. Math. Soc. 139 (2011), no. 5, 1763–1776.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement